MathSciNet Relay Station
MathSciNet bibliographic data
MR1373793 35K55 (35B10)
Pelet′e, L. A.; Van der Vorst, R. K. A. M.; Troĭ, V. K. Stationary solutions of a fourth-order nonlinear diffusion equation. (Russian) Translated from the English by V. V. Kurt. Differentsial′nye Uravneniya 31 (1995), no. 2, 327--337, 367; translation in Differential Equations 31 (1995), no. 2, 301–314
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement